LanguageEnglish
JournalProbability Theory and Related Fields
Volume165
Issue number1
Early online date20 Jun 2015
DOIs
StatusPublished - Jun 2016

Cite this

Skorokhod embeddings for two-sided Markov chains. / Morters, Peter; Redl, Istvan.

In: Probability Theory and Related Fields, Vol. 165, No. 1, 06.2016.

Research output: Contribution to journalArticle

Morters, Peter ; Redl, Istvan. / Skorokhod embeddings for two-sided Markov chains. In: Probability Theory and Related Fields. 2016 ; Vol. 165, No. 1.
@article{fcfa8593047f4642af863cbf85023622,
title = "Skorokhod embeddings for two-sided Markov chains",
author = "Peter Morters and Istvan Redl",
year = "2016",
month = "6",
doi = "10.1007/s00440-015-0637-5",
language = "English",
volume = "165",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Skorokhod embeddings for two-sided Markov chains

AU - Morters,Peter

AU - Redl,Istvan

PY - 2016/6

Y1 - 2016/6

UR - http://dx.doi.org/10.1007/s00440-015-0637-5

U2 - 10.1007/s00440-015-0637-5

DO - 10.1007/s00440-015-0637-5

M3 - Article

VL - 165

JO - Probability Theory and Related Fields

T2 - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 1

ER -